# SDR CA040401009

- Difficulty date: March 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,712 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) SMALL PIECE OF RUBBER FOUND FLOATING IN AIR SIDE OF NR 2 CYLINDER INJECTOR. THE PIECE APPEARED TO BE VERY DRY AND HARD O-RING MATERIAL, MOST LIKELY FROM THE BANJO FITTING SEALS.  NO OTHER FAULTS FOUND ON OTHER BANJO FITTINGS.  REMOVAL OF CONTAMINATION AND NEW SPARK PLUGS FOR THIS CYLINDER RETURNED THE AIRCRAFT TO NORMAL OPERATION.
